Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bouchitté - G. Buttazzo - I. Fragalà

Mean Curvature of a Measure and Related Variational Problems

created on 15 Mar 1998
modified on 12 Mar 2002

[BibTeX]

Published Paper

Inserted: 15 mar 1998
Last Updated: 12 mar 2002

Journal: Ann. Scuola Norm. Sup. Cl. Sci.
Volume: XXV
Number: 4
Pages: 179-196
Year: 1997

Abstract:

We introduce the notion of generalized mean curvature of a measure. We then focus attention on functionals depending on curvatures, investigating their weak lower semicontinuity. A crucial role in this study is played by the dimension of the tangent spaces to a measure.

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1